# SDR MASA200601701

- Difficulty date: June 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,456 hours, 5,621 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7145 CHS - OTBD SPOILERS/OTBD FLIGHT SPOILERS CAUTION.  MOC PERFORMED SPOST2 W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
